# SDR FOTR2101904398

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 10 Spoiler
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E NR 10 SPOILER UPPER SKIN IS DEBONDED.  REMOVED DAMAGE, SANDED, CLEANED AND PREPPED AREA IAW SRM 51-40-20, PARA 7, 11, 14, 15, AND 18.  FABRICATED REPAIR FILLER 13.5" X 3.5" AND DOUBLER 15" X 5" FROM 7075T6 .025 PO 90010605 IAW SRM 51-40-20, PARA 8.  HOT BONDED REPAIR IAW SRM 51-40-20, PARA 20.  CLEANED, SEALED AND PRIMED AREA IAW SRM 51-40-20, PARA 22.  FASI NR 04398
